CureZone   Log On   Join
Re: Does the Mirena cause yeast infections
 
searching for the truth Views: 53,516
Published: 15 years ago
 
This is a reply to # 1,062,375

Re: Does the Mirena cause yeast infections


It kinda took a while for me to put 2 and 2 together that it was the hormones causing the yeast infections. I had my doctor to write a prescription with multiple refills for diflucan. You may have noticed that over the counter medications are not strong enough. Please don't let it become systemic which is very difficult to fight. Do the saliva test that will help you to figure out your next plan of action. Definitely go to the health food store and get a good Probiotic(Acidophilus) Google it. This will help increase the good bacteria in your system which will help battle the yeast. I've learned with the hormones, it becomes a vicious cycle. I started having yeast infections without itching. I would just curd up with the discharge. I've tried everything to get it under control. Finally, I had the IUD removed. I was having other issues too-Acne, severe weight gain, mood swings, etc...Its been out two weeks. Bomber, I wanted to keep because it helped with bleeding symptoms of my fibroids. Keep me posted. Good Luck!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.547 sec, (1)